MathSciNet Relay Station
MathSciNet bibliographic data
MR1454288 55M25 (47H11 47H15 58E09)
Krawcewicz, W.; Vivi, P.; Wu, J. Computation formulae of an equivariant degree with applications to symmetric bifurcations. Nonlinear Stud. 4 (1997), no. 1, 89–119.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement